MathSciNet Relay Station
MathSciNet bibliographic data
MR180067 (31 #4304) 76.65
Burstein, Samuel Z. Numerical methods in multidimensional shocked flows. AIAA J. 2 1964 2111–2117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement